# SDR 99ZZZX2487

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8041Y
- Make and model: Piper PA-30
- Aircraft serial: 301151
- System (JASC): 3446 · Non Radar Weather System
- Part: Stormscope
- Part number: WX950
- Condition: Railed
- Location: Cockpit
- Part time: 1 hours
- Component: Bfgoodrich
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FIRST START-UP, DISPLAY WAS NOT CLEAR.  WOULD NOT CHANGE FROM STRIKE MODE TO CELL MODE.  COMPLETE FAILURE IN LESS THAN ONE HOUR'S TIME SINCE NEW.
